# SDR DL72W011876

- Difficulty date: November 28, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- Aircraft time: 63,835 hours, 43,596 cycles
- System (JASC): 5700 · Wing Structure
- Part: Angle
- Part number: 651622370
- Part serial: BN443
- Condition: Cracked
- Location: Nbr 7 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NBR 7 SLAT ANGLE CRACKED AT INBD STOP PAD ATTACH            FOUND AT F1 LETTER CK                                       REPAIRED PER MM 57-54-000-8
